# SDR SWIA202053213

- Difficulty date: August 31, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK-UP SILL ATTACH ANGLE AT FS 333.00 AFT SIDE CRACKED.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED STR 21L BACK-UP SILL ATTACH ANGLE AT FS 333.00, REF BOMBARDIER DWG AND CRJ900 SRM.  COMPLIED WITH.
